# SDR SWAA2023032018041

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 36,150 hours, 16,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: LED NOT FLASHING ON FLASHLIGHT IN AFT GALLEY<[01] REPLACED BATTERY. ALL GOOD. REF AMM 25-64-00
